Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSpecial Issue on Effective Methods in Rings of Differential Operators
Author(s) P. Jara, J. Jodar
TypeArticle in Journal
AbstractIt is well known that in some cases the functor Ext_R^μ( − , R) defines a duality between module categories. In earlier papers we studied when this duality can be represented by a bimodule and have characterized when this happens. In this paper, using some computational methods of noncommutative Gröbner bases in the construction of projective resolutions of irreducible finite-dimensional representations, we show new examples of algebras satisfying this property.
Length12
CopyrightAcademic Press
File
URL doi:10.1006/jsco.2001.0490
LanguageEnglish
JournalJournal of Symbolic Computation
Volume32
Number6
Pages687 - 698
Year2001
MonthDecember
Translation No
Refereed No
Webmaster